MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ACCENT SR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number PM1110
Medical Device Problem Code No Pacing (3268)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to the hospital for a scheduled implant procedure.During the procedure, the pacemaker was found to have no pacing output.The pacemaker was then removed and replaced.The patient was in stable condition throughout.
 
Additional Manufacturer Narrative
The reported event of no pacing could not be confirmed.Final analysis found that as received, the device battery voltage was above elective replacement indicator (eri) level.The device was then programed to nominal settings for the remainder of the analysis.The results of all electrical test performed, including mechanical stress testing, output test and battery assessment indicate normal device characteristics.Longevity assessment was performed, and device was in the normal range of operation with appropriate remaining longevity.

Brand Name
ACCENT SR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key15821858
Report Number2017865-2022-45736
Device Sequence Number6156733
Product Code NVZ
UDI-Device Identifier05414734502740
UDI-Public05414734502740
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberPM1110
Device Catalogue NumberPM1110
Device Lot NumberS000081552
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2022
Supplement Date Received by Manufacturer12/03/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown